# SDR AALA201708029009

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 22,345 hours, 16,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SYSTEM 1 EMERGENCY ACCUMULATOR, LOW PRESSURE. SERVICED SYSTEM 1 EMERGENCY ACCUMULATOR PER AMM 12-15-05. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
